logo AFST

Slant surfaces of codimension two
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 3, pp. 29-43.
@article{AFST_1990_5_11_3_29_0,
     author = {Chen, Bang-Yen and Tazawa, Yoshihiko},
     title = {Slant surfaces of codimension two},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {29--43},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 11},
     number = {3},
     year = {1990},
     doi = {10.5802/afst.711},
     zbl = {0728.53033},
     mrnumber = {1191719},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1990_5_11_3_29_0/}
}
Bang-Yen Chen; Yoshihiko Tazawa. Slant surfaces of codimension two. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 3, pp. 29-43. doi : 10.5802/afst.711. https://afst.centre-mersenne.org/item/AFST_1990_5_11_3_29_0/

[1] Chen (B.Y.) .- Slant immersions, Bull. Austral. Math. Soc., 41 (1990), pp. 135-147. | MR 1043974 | Zbl 0677.53060

[2] Chen (B.Y.) and Morvan (J.M.) .- Propriétés riemanniennes des surfaces lagrangiennes, C. R. Acad. Sc. Paris, Ser. I, 301 (1985), pp. 209-212. | MR 801964 | Zbl 0581.53013

[3] Chen (B.Y.) and Morvan (J.M.) .- Géométrie des surfaces lagrangiennes de 2, J. Math. Pures et Appl., 66 (1987), pp. 321-335. | MR 913857 | Zbl 0629.53048

[4] Chen (B.Y.) and Tazawa (Y.) .- Slant submanifolds in complex Euclidean spaces, preprint.

[5] Chern (S.S.) .- Minimal surfaces in a Euclidean space of N dimensions, Differential and Combinatorial Topology, Princeton Univ. Press., (1965), pp. 187-198. | MR 180926 | Zbl 0136.16701

[6] Chern (S.S.) and Wolfson (J.G.) .- Minimal surfaces by moving frames, Amer. J. Math., 105 (1983), pp. 59-83. | MR 692106 | Zbl 0521.53050

[7] Hoffman (D.A.) and Osserman (R.) .- The Gauss map of surfaces in IR3 and IR4 , Proc. London Math. Soc., (3) 50 (1985), pp. 27-56. | MR 765367 | Zbl 0535.53005

[8] Singer (I.M.) and Thorpe (J.A.) .- The curvature of 4-dimensional Einstein spaces, Global Analysis, Princeton University Press, 1969, pp. 73-114. | MR 256303 | Zbl 0199.25401